MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE; WIRE, GUIDE, CATHETER

LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number M001491651
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of hypertension and recent chest pain.Procedure is percutaneous intervention-balloon angioplasty with stent placement.When the package of the boston scientific guidewire was opened, the j wire was broken/bent.Not used on patient.

Brand Name
STARTER GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
340 lake hazeltine dr
chaska MN 55318
MDR Report Key11398606
Report Number11398606
Device Sequence Number14578428
Product Code DQX
UDI-Device Identifier08714729743330
UDI-Public(01)08714729743330(17)231130(10)5999760
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/23/2021
Report Date (Section F) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001491651
Device Catalogue Number49-165
Device Lot Number5999760
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/02/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/02/2021
Patient Sequence Number1
Patient Weight77
Date Report Sent to FDA02/23/2021